# SDR SWAA2019061833897

- Difficulty date: June 9, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143A0060
- Condition: Broken
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRANSVERSE FRAME STIFFENER BROKEN AT BS. 540, LBL 1.          / R&R STIFFENER IAW SRM AND DWG.
